# SDR SWAA2020031742533

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.         PER REMOVABLE STRUCTURAL COMPONENT REMOVAL REPORT, THE FWD SERVICE DOOR WAS REMOVED. CLOSED PER SA-M 735 MATTHEW IRVINE (E107304)
